# SDR BSY2003F00015

- Difficulty date: June 5, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N56JA
- Make and model: Lear 35A
- Aircraft serial: 342
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2440723503915
- Condition: Inoperative
- Location: Tailpipe Lwr End
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAD A FIRE LIGHT COME ON IN FLIGHT, SHUT ENGINE DOWN, BLEW BOTH FIRE BOTTLES AND RETURNED TO AIRPORT.  INSPECTED ENGINE FOR FIRE, NONE NOTED.  REMOVED ENGINE TAILCONE AND CHECKED FOR EXHAUST LEAKS NONE FOUND.  REMOVED AND REPLACED LOWER MIDDLE AND AFT ENGINE TAIL PIPE FIRE LOOPS AS PRECAUTIONARY MEASURES.  TEST FLIGHT TO FOLLOW.
